# SDR FDEA201503080743

- Difficulty date: March 8, 2015
- Submitted: March 9, 2015
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 249 hours, 13,429 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A5327501820600
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MDCC FLOOR SEAT TRACK HAS CORROSION & SCRATCHES, LOCATION 10" AFT OF FRAME 57.1, FRAME 56, & = Y953.  BLENDED AREAS ON SEAT TRACK FRAME 57.1 - 58.  FOUND TO BE OUT OF LIMITS IAW SRM-53-10-16 FIG 102.  REMOVED SEAT TRACK SECTION.  LOCATED & DRILLED NEW SEAT TRACK & SPLICES.  TREATED ALODINE & PRIME, PAINTED & MARKED.  INSTALLED SEAT TRACK SECTION & SPLICES IAW-SRM-51-40-21 CAT A MAJOR REPAIR.
